Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A measurable map with analytic domain and metrizable range is quotient


Author: Zdeněk Frolík
Journal: Bull. Amer. Math. Soc. 76 (1970), 1112-1117
MSC (1970): Primary 2810, 5440; Secondary 2810
DOI: https://doi.org/10.1090/S0002-9904-1970-12584-8
MathSciNet review: 0265539
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Čech, Topological spaces, 2nd ed., Publ. House Czech. Acad. Sci., Prague, 1966; English transl., Wiley, New York, 1966. MR 35 #2254. MR 211373
  • 2. G. Choquet, Ensembles K-analytiques et K-sousliniens. Cas général et cas métrique, Ann. Inst. Fourier Grenoble 9 (1959), 75-81. MR 22 #3692a. MR 112843
  • 3. G. Choquet, Theory of capacities, Ann Inst. Fourier Grenoble 5 (1953/54), 131-295. MR 18, 295. MR 80760
  • 4. Z. Frolík, A contribution to the descriptive theory of sets and spaces, Proc. Sympos. General Topology and its Relations to Modern Analysis and Algebra (Prague, 1961) Academic Press, New York and Publ. House Czech. Acad. Sci., Prague, 1962, pp. 157-173. MR 26 #3002. MR 145471
  • 5. Z. Frolík, On bianalytic spaces, Czechoslovak Math. J. 13 (88) (1963), 561-573. MR 28 #5415. MR 162216
  • 6. Z. Frolík, Analytic and borelian sets in general spaces, Proc. London Math. Soc. (to appear). MR 300906
  • 7. Z. Frolík, A survey of descriptive theory of sets and spaces, Czechoslovak Math. J. (to appear). MR 162215
  • 8. Z. Frolík, Abstract analytic and borelian sets, Bull. Soc. Math. France 97 (1969), 357-368. MR 263639
  • 9. K. Kuratowski, Topology. Vol. I, Academic Press, New York and PWN, Warsaw, 1966. MR 36 #840. MR 217751
  • 10. N. Lusin, Ensembles analytique, Gauthier-Villars, Paris, 1930.
  • 11. C. A. Rogers, Analytic sets in Hausdorff spaces, Matematika 11 (1964), 1-8. MR 31 #3993. MR 179750
    12 C. A. Rogers, Descriptive Borel sets, Proc. Roy. Soc. Ser. A 286 (1965), 455-478. MR 32 #2536. MR 185066

  • 13. M. Sion, On analytic sets in topological spaces, Trans. Amer. Math. Soc. 96 (1960), 341-354. MR 24 #A1357. MR 131507
  • 14. M. Sion, Continuous images of Borel sets, Proc. Amer. Math. Soc. 12 (1961) 385-391. MR 24 #A1358. MR 131508

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2810, 5440, 2810

Retrieve articles in all journals with MSC (1970): 2810, 5440, 2810


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12584-8

American Mathematical Society